# SDR DL757962316

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY COFFEEMAKER CAPT SIDE CREATES A BURNT/TOXIC ODOR IN FLIGHT.  REPLACED DISPENSER,  LEAK CK GOOD AND OP CK NORMAL.
